Home » RESEARCH » Articles

Articles


2013

    • Journal of Applied Mathematics, ‘Graph Operations and Neighbour Rupture Degree ’ Saadet KANDİLCİ, Gökşen BACAK TURAN, Refet POLAT Hindawi Publishing Corporation Journal of Applied Mathematics Volume 2013, Article ID 836395, 7 pages http://dx.doi.org/10.1155/2013/836395
    • Yantir, A.;  Kubiaczyk, I.; Sikorska-Nowak, A.; “Nonlinear Sturm Liouville dynamic equation with a measure of noncompactness in Banach spaces”, Bulletin of the Belgian Mathematical Society”, Bulletin of the Belgian Mathematical Society, 20 (3), (2013) . (accepted)


2012

    • Ozbakir O. B. and Yildirim E. D.; “Some Results on Strong Generalized Neighborhood Systems”, Ars Combinatoria, 103, 155-160, (2012).
    • Cichon, M.; Kubiaczyk, I.; Sikorska-Nowak, A.; Yantir, A.; “Existence of solutions of the Dynamic Cauchy problem in Banach spaces”, Demonstratio Mathematica, 45 (3),  561-573, (2012).

2011

    • Journal of Applied Mathematics, ‘ Weak Subdifferential in Nonsmooth Analysis and Optimization’ Şahlar F. Meherrem and Refet Polat Hindawi Publishing Corporation Journal of Applied Mathematics Volume 2011, Article ID 204613, 9 pages doi:10.1155/2011/204613
    • Fırat, A., Ayar Özbal, Ş., “ On f-Derivations of B-Algebras” , , ARS Combinatoria, Volume CII, October, 2011.
    • Ayar Özbal, Ş., Fırat, A., “ On f-Derıvatıons of Inclıne Algebras”, International Electronic Journal of Pure and Applied Mathematics, Vol. 3, No. 1, 83-90, 2011.
    • Ayar Özbal, Ş., Fırat, A., “ On Symmetric Bi-Derivations of Incline Algebras”, International Mathematical Forum, Vol. 6, No. 41, 2031-2036, 2011.
    • Dundar P., Yorgancioglu Z., “ Total Coloring of Certain Double Vertex Graphs”, Applied Mathematical Sciences , Vol. 5, No. 46, 2271-2275, 2011.

 

2010

    • Maharramov, S.; “Necessary Optimality Conditions of the Switching Optimal Control Problem”, American Institute of Mathematical Sciences, Journal of Industrial and management Optimization, Volume 6, No 1, p. 47-55, 2010.
    • Polat, R.; “ A Lie Symmetries of the Black-Scholes Equation”, Selçuk Journal of Applied Mathematics SJAM Summer – Autumn, Volume 11 – Number 2, 2010.
    • Ayar, S.; “Symmetric f Bi-Derivations of Lattices”, ARS Combinatoria, Volume XCVII, October, 2010.

 

2009

    • Alizade, R.; Toksoy, E.; “Cofinitely weak supplemented lattices” Indian J. pure appl. Math. 40:5(2009), 1 – 9, 2009
    • Polat, R.; “A Comperative Study of Black-Scholes Equation” ,Selçuk Journal of Applied Mathematics SJAM Winter – Spring 2009, Volume 10 – Number 1, 2009
    • Cichon, M.; Kubiaczyk, I.; Sikorska-Nowak, A., Yantir, A.; “Weak solutions for the Dynamic Cauchy problem in Banach spaces”, Nonlinear Analysis TMA 71 2936-2943,(2009).
    • Topal, F. S., Yantir, A.; “Positive Solutions of a Second Order m-point BVP on Time Scales”, Nonlinear Dynamics & System Theory, Special issue: Dynamic Equations on Time Scales 9-2, 185-198, (2009)
    • Ozbakir, O. B.; Yıldırım, E. D.;On Some Closed Sets in Ideal Minimal Spaces”, Acta Math. Hungar., 125 (3), 227-235. (2009),
    • Yantır, A.;Positive Solutions of a Nonlinear Three Point BVP on Time Scales”, Further Progress in Analysis, World Scientific, 555-564, (2009)

 

2008

    • Alizade, R.; Büyükaşık, E.; “Extensions of weakly supplemented modules”, Math. Scand., v. 103 ( 2008), 1 – 8, 2008
    • Maharramov, S.;Optimization of Non-smooth switching Control Problem”, Journal of Automatic Control and Computer Science, Vol.42, No 2, p.94-101, Springer, 2008
    • Cetin, E.; Topal, F. S.; Yantir, A.;Existence of positive solutions of a Sturm-Liouville BVP on an unbounded time scale”, Journal of Difference Equations and Applications, 14-3, 287-293, (2008)
    • Topal, F. S.; Yantir, A.;Positive solutions of nonlinear m-point BVP on time scales”, International Journal of Difference Equations, 3-1, 179-194, (2008)

 

2007

    • Ufuktepe Ü., Bacak G.,Applying Mathematica and webMathematica to Graph Coloring”, Elsevier Editorial System for Future Generation Computer Systems, Volume 23/5, pg:716-720, 2007.
    • Maharramov, S.;Singular Control for non-smooth switching control”, Journal of Automatics, National Academy of Science of, Kyrgiz Republic, No 5 , p. 56-78, 2007

 

2006

    • Ufuktepe, U; Yantir, A.; “Measure Theory on Time Scales with Mathematica”, Lecture Notes in Computer Science, 3991, 916-919, (2006).

 

2005

    • Ufuktepe Ü., Bacak G.,“Applications of Graph Coloring”, Springer-Verlag Lecture Notes in Computer Science, Volume 3482, pg: 522-529, 2005.
    • Maharramov, S.; Dempe S.; “Optimization a Class Discrete System with varying structure”, Freiberg University (Germany), Preprint No. N.I-2005 , 18 p, 2005
    • Ufuktepe, U; Yantir, A.;Mathematica Applications on Time Scales for Calculus”, Lecture Notes in Computer Science, 3482, 529-537, (2005)

 

2004

    • Ufuktepe Ü., Bacak G., Beseri T., Graph Coloring with webMathematica”, Springer-Verlag Lecture Notes in Computer Science, Volume 3039, pg: 376-381, 2004.
    • Alizade, R.; Pancar, A.; Sezen, B.; “Scalar Multiplication of Proper Classes”, Soochow Journal of Mathematics, 30:2(2004)
    • Alizade, R.; Mermut, E.; “The Inductive Closure of Supplements”, Journal of the Faculty of Science, Ege University, 27, p.33-48, http://sci.ege.edu.tr/~jfs/math_2004.html , 2004
    • Akıncı, K.; Alizade, R.; Imam, A.; “On the Structure of Neat-Injective Envelopes”, Mathematica (Cluj), 46(69):2, 2004

 

2003

    • Alizade, R.; Büyükaşık, E.; “Cofinitely weak supplemented modules”, Communications in Algebra, 31:11 (2003), 5377-5390, 2003
    • Maharramov, S.; “Analysis of the quasisisingular control for the a step control problem”, Azerbijan Republic “Tahsil” Society , journal “Bilgi” Physics, Mathematics Earth Sciences, No.1, p 44-50, 2003
    • Ufuktepe, U; Yantir, A.;Basic Calculus on time Scales with Mathematica”, Lecture Notes in Computer Science 2576, 821-827, (2003)
    • Yantır, A.; “Derivative & Integration on Time Scales with Mathematica”, Challenging the Boundaries of Sybolic Computation, 325-331, (2003)

 

2002

  • Dalgin, H. ; Haddad, L.; Terziler, M.;On the additive group structure of the nonstandard models of the theory of integers”, MLQ Math. Log. Q.48, no. 3, 403-412, 2002.
    • Akıncı, K.; Alizade, R.;Special Precovers in Cotorsion Theories”, Proceedings of Edinburgh Math. Society, 45(2002), pp.411-420, 2002

 

2001

    • Alizade, R.; Bilhan G.; Smith, P.; “Modules Whose Maximal Submodules Have Supplements”, Communications in Algebra, 29:6 (2001), 2389-2405, 2001
    • Maharramov, S.; Mansimov, K.; “Optimization of a class of discrete step control systems”, Russian Academy of Science, Journal of Comput. Math. Phys. (Russian, English), 334-339, 41 (2001).
    • Maharramov, S.; “Investigation of singular controls in one discrete system with variable structure and delay”, Proceedings of Institute of Mathematics and Mechanics, volume 14, p. 169-175, 2001
    • Terziler, M.;On the additive group of the nonstandard models of the theory of integers”, Algebra and Model Theory (2001).
    • Maharramov, S.; Mansimov, K.; “Principe Quasimaximum for Optimal Step Control Problem” . Azerbaijan National Academy of Science, Institute of Cybernetics, Preprint -2001 (21), 2001.

 

2000

    • Rybakov, V. V.; Terziler, M.; Gencer, C.; “Unification and passive inference rules for modal logics”; J.A.Non-Classical Logics 10, no. 3-4, 369 – 377, 2000.
    • Rybakov, V. V.; Kiyatkin, V. R.; Terziler, M.;Indepent bases for admissible rules in pretable logics”; (Russian) Algebra Log. 39 (2000), no.2, 206-244; translation on Algebra and logic 39, no. 2, 119-139, 2000.
    • Rybakov, V. V.; Terziler, M.; Gencer, C.; “On self–admissible quasicharacterizing inference rules” ; Studia Logica 65, no. 3, 417 – 428, 2000.
    • Rybakov, V. V.; Terziler, M.;Remazki, V.; “A basis in semi–reduced form fort he admissible rules of the intuitionistic logic IPC”, Math. Log. Q.46, no. 2, 207 – 218, 2000.
    • Rybakov, V. V.; Terziler, M.; Rimatski, V. V.; “Description of a basis in a semi – reduced form for inference rules of intionistic logic”, (Russian) Algebra Log. 39 (2000), no. 6, 720–740;translation on Algebra and Logic 39, no.6, 412 – 422, 2000.
    • Maharramov, S.; “Sufficient condition for optimum type Krotov for one class discrete system with variable structure”, Journal of “Bilgi”, No.2, page 36-46, 2000
    • Maharramov, S.; “Second necessary condition for optimum in the discrete system with variable structure“, Azerbaijan Republic Ministry of Education. Journal of “Bilgi”, Physics and Mathematical sciences., No.1, page 60-61, 2000.

 

Previous Years

  • Rybakov, V. V.; Terziler, M.; Gencer, C.; “An essay on unification and inference rules for modal logics”, Bull. Sect. Logic Univ. 28, no. 3, 145 – 157, 1999.
  • Rybakov, V. V.; Kiyatkin, V. R.; Terziler, M.; “Independent bases for admissible in pretabular logics” , Log. J. IGPL 7, no. 2, 253 – 266, 1999.
  • Alizade, R.; Pancar, A.; “On Topology Induced by Bohr Compactification”, Indian Journal of Pure and Appl. Math., 30:11(1999)
  • Guseinov, G.; Terziler, M.; “The eigenvalue problem for a matrix of a special form and its applications”, Linear Algebra Appl., 259, 329 – 346, 1997.
  • Gencer, C.; Terziler, M.;On a question of Phillips”, Math.Logic Quart. 43, no. 1, 78 – 82, 1997.
  • Alizade, R.; Bilhan, G.; Pancar, A.; “On direct sums of proper classes”, Soochow Journal of Math., 23:4, pp. 391-400, (1997).
  • Gencer, C.; Terziler, M.;On the additive group structure of nonstandard models of Z”, Turkish J. Math.20, no. 2, 179 – 183, 1996.
  • Rybakov, V. V.; Terziler, M.; Gencer, C.; “Description of self – admissible quasi –characterizing inference rules”, Bull. Sect. Logic Univ. 27, no.4, 164-172, 1988.
  • Alizade, R.; “On global dimensions of inductively closed proper classes in the category of abelian groups”, Izvestiya Akademii Nauk Azerb. SSR, ser. fiz.-tech. math. nauk, pp. 9-14, 2(1983).
  • Alizade, R.;On heredity of coprojective and coinjective properties for some proper classes”, Izvestiya Akademii Nauk Azerb. SSR, ser. fiz.-tech. math. nauk, pp. 3-7, 5(1983)
  • Alizade, R.;Cotorsion groups and functor lim1”, Izvestiya Akademii Nauk Azerb. SSR, ser. fiz. – tech. math. nauk, pp. 3-4, 6(1983).
  • Alizade, R.; “On the global dimension of some proper classes”, Uspechi. matem. nauk, 40:1(1985), pp. 181-182, 1985
  • Alizade, R.;On Kepka’s proper classes”, Math. Notes, 37:2(1985), pp. 268-273, 1985
  • Alizade, R.;On the proper classes of short exact sequences in the category of abelian groups”, Math. Notes, 40:1(1986), pp. 3-15, 1986
  • Alizade, R.;On inductively closed proper classes in the category of abelian groups”, Unpublished materials deposited at VINITI on 6.12.1982, No. 5971-82 DEP., 1982
    • Alizade, R.; Fedin S.N.; “On R1R2 – projective modules”, Unpublished materials deposited at VINITI on 6.12.1982 No. 5970-82 DEP , 1982

 

Submitted Articles

  • Hamal, A.; Terziler, M.; “Peritopologies and Bisimulations”.
  • Oner, T.; Terziler. M.;Alexandroff Spaces and Modal Logic”.
  • Maharramov, S.;Quasiddifferential and exhausters in switching control problem”.
  •